# SDR AALA20072518

- Difficulty date: December 25, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 32,165 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT AT FORWARD GALLEY CLOSET DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT FORWARD GALLEY CLOSET DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
